Personal tools

Browse wiki

From IEETA

Jump to: navigation, search
Al-Zoubi-2008a
Assigned to N/A +
Has DOI 10.3844/jcssp.2008.252.255 +
Has author Mohammed B. Al-Zoubi +, Mohammed S. Al-Rawi +
Has journal Journal of Computer Science +
Has month March  +
Has number 3  +
Has pages 252-255  +
Has title An Efficient Approach for Computing Silhouette Coefficients  +
Has volume 4  +
Has year 2008  +
ISI No  +
Modification dateThis property is a special property in this wiki. 21 December 2011 16:43:24  +
Categories Article
yyyymm 200803  +
hide properties that link here 
  No properties link to this page.
 

 

Enter the name of the page to start browsing from.